# SDR SWAA2022072031064

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 3,647 hours, 2,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT GALLEY EMERGENCY FLASHLIGHT INOP / [01] REPLACED BOTH AFT RIGHT EMERGENCY FLASHLIGHTS AND BATTERIES I.A.W AMM 25-64-00. OPS CHECKS GOOD.
